Сайт журнала
"Тёмный лес"

Главная страница

Номера "Тёмного леса"

Страницы авторов "Тёмного леса"

Страницы наших друзей

Кисловодск и окрестности

Тематический каталог сайта

Новости сайта

Карта сайта

Из нашей почты

Пишите нам! temnyjles@narod.ru

 

на сайте "Тёмного леса":
стихи
проза
драматургия
история, география, краеведение
естествознание и философия
песни и романсы
фотографии и рисунки
 
Главная страница
Страницы друзей "Темного леса"
Страница Владимира Мильмана
 
Барышня и иммигрант
Барышня и иммигрант (киносценарий)
Молчаливая Жанна
Смерть наступила....
В синюшном Переделе
Мой друг, бомж
Сон в летнюю ночь об Одессе
Охота на любимого оленя
Манон, по прозвищу "Кроха-дансюз"
 
Пятна тишины
подборка стихов
подборка стихов
подборка стихов
Акафист всему живому на земле
 
Украина чтит И.Гельфанда и Д.Мильмана
Биография Д.Мильмана
Публикации Д.Мильмана
Рецензия на фильм "I Wish You Love"
Integral Equations and Operator Theory Vol. 9 (1986)

D.P. MILMAN - LIST OF PUBLICATIONS

1. On some criteria for the regularity of spaces of the type (B).
Doklady Akad NAUK SSSR CN.S.) 20 (1938), 243-246 (Russian)
2. On some properties of regular spaces.
Doklady Akad. NAUK SSSR 22 (1939), 394-398
3. (with M.G. Krein)
On extreme points of regular convex sets.
Studia Math. 9 (1940), 133-138 MR 3,90
4. (with B.J. Levin)
On subspaces of C, consisting of functions of bounded variation.
KHARKOV NOTES of Math. Soc. (4), 16 (1940), 102-105
5. (with M.G. Krein and M.A. Rutman)
A note on bases in Banach space.
Comm. Inst. Sci. Math. Mec. Univ. Kharkoff (Zapiski Inst. Math. Mech.) (4) 16, 106-110 (1940) (Russian, English summary)
Math. Rev. 3, 49 (1942)
6. Sur une classification des points du spectre d'un operateur Lineaire.
Doklady Akad. NAUK SSSR (N.S.) 33, 279-287 (1941)
7. Norms in topological rings.
Doklady Akad. NAUK SSSR, 47 (1945), 166-168
8. Characteristics of extremal points of regularly convex sets.
Doklady Akad. NAUK SSSR 57 (1947) 110-122 (Russian)
Math. Rev. 9, 192
9. (with M.S. Brodskii)
On the center of a convex set.
Doklady Akad. NAUK SSSR (N.S.) 59, 837-840 (1948) (Russian)
Math. Rev. 9, 448 (1948)
10. Accessible points of a functional compact set.
Doklady Akad NAUK SSR 59 N6 (1948) 1045-1048 (Russian)
Math. Rev. 9, 449
11. Isometry and extremal points.
Doklady Akad NAUK SSSR (N5) 59, 1241-1244 (1948) (Russian)
Math. Rev. 9, 516 (1948)
12. Dynamical systems defined by functionals and invariant measures on them.
Dokl. Akad. NAUK SSSR 59C19481, 1397-1398 (Russian)
Math. Rev. 9, 449
13. (with M.A. Rutman)
On more precise theorem about completeness of the system of extremal points of a regularly convex set.
Dokl. Akad. NAUK SSSR 60 (1948), 25-27 (Russian)
Math. Rev. 9, 448
14. (with M.G. Krein and M.A. Krasnoselski)
On the defect numbers of linear operators in Banach space and some geometric questions.
Sbornik Trudov Inst. Acad. NAUK Uk.SSR 11, 97-112 (1948) (Russian)
15. Extremal points and centers of convex bicompacts.
Uspehi Math. Nauk (N.S.) 4, na 5 (33), 179-181 (1949) (Russian)
Math. Rev. 11, 117 (1950)
16. Multimetric spaces. Analysis of the invariant subsets of a multinormed bicompact space under a semigroup of nonincreasing operators.
Dokl. Akad. NAUK SSSR 67 (1949) 27-30 (Russian)
Math. Rev. 11, 117
17. On the theory of rings with involution.
Dokl. Akad. NAUK SSSR 76 (1951), 349-352. (Russian)
Math. Rev. 12, 618
18. The facial structure of a convex bicompact space and integral decompositions of means.
Dokl. Akad. NAUK SSSR 83 (1952) 357-360 (Russian)
Math. Rev. 13, 848
19. On integral representations of functions of several variables.
Dokl. Akad. NAUK 87(1952), 9-10 (Russian)
Math. Rev. 14, 546
20. Some theorems of non-linear functional analysis and their application in the theory of local groups.
Scientific Communications, Uspehi Mat. Nauk, 12 (1957), no. 1 (73) 222-226.
Amer. Mat. Soc. Trans (2), VJ.6, 437-442
21. (with V.A. Breskin, and A. Ju. Lev)
On contractions of the frequency spectrum of binary informations with small probability of one of the states.
Izv. Vyzov., Radiothechnik, 4 (1958), 466-473
22. Some theorems of non linear functional analysis and their applications to the theory of local groups.
TRUDY of the 3 Soviet Math. Congress, 4 (1959) 58-59
23. (with V.D. Milman)
Some geometric properties of non-reflexive spaces.
Dokl. Akad. NAUK SSSR, 152 (1963), 52-54.
Soviet Math. Dokl. 4 (1963), 1250-1252
Math. Rev. v.28, 1478
24. Separators of non linear functionals and their linear extensions.
Izv. Akad. NAUK SSSR Ser. Mat. 27 (1963) 118 9;
English transl. Amer. Math. Soc. Transl. (2) 54 (1966), 153
Math. Rev. v. 29, 498
25. (with V.D. Milman)
Some properties of non-reflexive Banach spaces.
Mat. Sb. (N.S.) 65 (107) (1964), 486-4-97,
Math. Rev. 30, 1383
26. (with V.D. Milman)
The geometry of nested families with empty intersection. The structure of the unit sphere of non reflexive space.
Mat. Sb. (N.S.), 66 (188) (1965), 109-118.
Math. Rev. v. 31 2596,
Amer. Math. Soc. Trans., (2) v. 85, 233-243
27. Formulation and solution of a general boundary value problem in operator theory as an aspect of funtional analysis problems of Cauchy and Dirichlet type.
Doklady AN SSSR (1965) Tom 161, No.6,
English Transl: Soviet Math. Mar-April, 1965 v. 6 N2 (592-595)
28. (with A. Ju. Lev, and V.D. Milman)
Convolution of information in the classical probabilistic scheme.
Problemy Peredaci Informa 2 (1966), vyp. 2., 29-38,
Math. Rev. v. 34, 8877
29. Sublinear envelope of functionals; Applications.
Theses of short communications of the ICM, Section V, Moscow (1966), 65
30. Sublinear continuations of functionals.
Dokl. Akad NAUK SSSR Tom 186 (1969), No. 2
English trans. Soviet Math. Pohl Vol. 10 (1969) No. 3
31. Facial characterization of convex sets; Extremal elements.
Trudy Moscow Math. Obsc. 22 (1970),
English trans. Trans. Moscow Math. Soc. Vol. 22 (1970), 69-139
32. On the set of minimal extensions of a subadditive functional.
Topics in functional analysis. Advances in mathematics supplementary studies, Vol. 3, 1978
33. Eine geometrische Ungleichung und ihre Anwendung.
General Inequalities 2, ISNM 47, 1980
34. The central function of the boundary of a domain and its differentiable properties.
Journal of Geometry, Vol. 14/2, 1980
35. (with Z. Waksman)
On topological properties of the central set of a bounded domain in Rm.
Journal of Geometry, Vol. 15/1, 1981
36. The abstract linear boundary problem (a non group approach).
Integral Equations and Operator Theory Vol. 9 (1986)

 

David Milman biograpical by I.Gohberg, M.Livshic and I.Piatetski-Shapiro

 

ПОДЕЛИТЬСЯ: